# SDR UPS05443694

- Difficulty date: January 5, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C - BS 1540 LT, 11L STRINGER FOUND CRACKED.  M/D BS 1540 CTR 11L STRINGER REPAIR CARRIED OUT IAW SRM 53-10-03 FIG 4.
